# SDR REXA2020052200569

- Difficulty date: May 20, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 28,826 hours, 19,933 cycles
- Engine: Ge CF348C5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Not Reported
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON THE APPROACH INTO KTYS CREW OBSERVED L MAIN EJECTOR, L ENGINE FLAME OUT CAUTION MSG'S BOTTLE ARMED PUSH TO DISCHARGE ILLUMIATED ON GLARES-
HEILD L ENGINE DID FLAMEOUT TEMPORARILY BUT RESTARTED ON ITS OWN, ALL MSGS CLEARED AS WELL.                                                 

CLEANED COLLECTOR TANKS IAW AMM 51-26-00 R/R LH AND RH ENGINE FUEL FILTERS REF NRCC 130490 R/R APU FUEL FILTER RED NRCC 130488 SEE NRWC 7603-
65 FOR FURTHER MAINTENANCE ACTIONS. COMPLIED WITH WORK SCOPE ISSUED BY MOTR DEPARTMENT PERFORMED POWER ASSURANCE RUNS IAW AMM 71-00-00. OPER-
ATIONAL CHECK GOOD.
